MAUDE Adverse Event Report: IN2BONES SAS IBS; IBS 2.5-C COMPRESSION SCREW, DIAM2.5 LG 28MM T7

IN2BONES SAS IBS; IBS 2.5-C COMPRESSION SCREW, DIAM2.5 LG 28MM T7
Model Number S25 ST028
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
During the procedure, an ibs 2.5 screw broke at its mid section.The surgeon inserted a guide wire for an ipd arthrodesis and attempted to insert the ibs 2.5 screw with the motor driver.The screw twisted around the guide wire and fractured, resulting in an approximate 25 minute surgical delay.
 
Additional Manufacturer Narrative
The evaluation was performed using the information contained in the original complaint file and the materials returned at the time of the event.A visual inspection of the returned components was conducted.The 2.5 mm screw exhibited a mid shaft fracture.The proximal portion was found twisted around the guide k-wire, while the k-wire itself remained intact.The fracture surface showed signs consistent with the condition of the product at the time of receipt.According to the information provided, during an ipd arthrodesis procedure the guide k-wire was positioned and the screw was inserted using powered instrumentation.During insertion, the screw began to wrap around the k-wire rather than advance normally, resulting in mechanical overload and subsequent fracture of the screw.The screw was removed and replaced without any reported patient injury.A review of the available production records for lot 1803063 and of-500714-020 confirmed that all specifications were met at the time of release.No deviations or anomalies were recorded in relation to this product.Based on the available information, the event is consistent with mechanical overload during insertion.No corrective or remedial actions have been identified from the documentation available.
 
Event or Problem Description

Brand Name
IBS
Common Device Name
IBS 2.5-C COMPRESSION SCREW, DIAM2.5 LG 28MM T7
Manufacturer (Section D)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
MDR Report Key24647073
Report Number3010470577-2018-12231
Device Sequence Number9918562
Product Code HWC
UDI-Device Identifier03760225710173
UDI-Public03760225710173
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131920
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberS25 ST028
Device Catalogue NumberS25 ST028
Device Lot Number1803063
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/17/2018
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale